Alert archive / Louisiana / Tornado Warnings in 2010
Tornado Warning 70, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Nov 29, 2010, 1:30 PM CST for Natchitoches Parish, Winn Parish, Louisiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 29, 2010, 1:30 PM CST (19:30 UTC)
- Expired
- Nov 29, 2010, 2:15 PM CST
- In force
- 45 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Natchitoches Parish, LA, Winn Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 464 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
403 WFUS54 KSHV 291930 TORSHV LAC069-127-292015- /O.NEW.KSHV.TO.W.0070.101129T1930Z-101129T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 130 PM CST MON NOV 29 2010 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA... CENTRAL NATCHITOCHES PARISH IN NORTHWEST LOUISIANA... THIS INCLUDES THE CITY OF NATCHITOCHES... * UNTIL 215 PM CST * AT 130 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTHWEST OF NATCHITOCHES...MOVING NORTHEAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATCHEZ...GRAND ECORE...ST. MAURICE...CLARENCE...CLEAR LAKE AND GOLDONNA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM... MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 3206 9296 3187 9272 3160 9314 3169 9325 TIME...MOT...LOC 1930Z 222DEG 34KT 3168 9315 $$ 13
2 follow-up statements
196 WWUS54 KSHV 291944 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 144 PM CST MON NOV 29 2010 LAC069-127-292015- /O.CON.KSHV.TO.W.0070.000000T0000Z-101129T2015Z/ NATCHITOCHES LA-WINN LA- 144 PM CST MON NOV 29 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CST FOR WINN AND NATCHITOCHES PARISHES... AT 143 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED NEAR NATCHITOCHES...MOVING NORTHEAST AT 40 MPH. IF YOU LIVE IN THE NATCHITOCHES AREA...TAKE COVER IMMEDIATELY. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAND ECORE...ST. MAURICE...CLARENCE AND CLEAR LAKE PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM... MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 3202 9292 3187 9272 3166 9308 3173 9316 TIME...MOT...LOC 1943Z 226DEG 34KT 3175 9305 $$ 13
445 WWUS54 KSHV 291952 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 152 PM CST MON NOV 29 2010 LAC069-127-292015- /O.CON.KSHV.TO.W.0070.000000T0000Z-101129T2015Z/ NATCHITOCHES LA-WINN LA- 152 PM CST MON NOV 29 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CST FOR WINN AND NATCHITOCHES PARISHES... AT 152 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A STORM...CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED NEAR ST. MAURICE...OR JUST EAST NORTHEAST OF NATCHITOCHES...MOVING NORTHEAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLEAR LAKE PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM... MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 3172 9302 3178 9309 3202 9292 3187 9272 TIME...MOT...LOC 1952Z 226DEG 29KT 3179 9300 $$ 13
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 29, 10:19 AM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Nov 29, 10:19 AM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 1019 AM CST MON NOV 29 2010 .DISCUSSION... HAVE MADE A FEW MINOR UPDATES TO THE FORECAST THIS MORNING. SURFACE ANALYSIS FOR THIS MORNING CURRENTLY SHOWS THE APPROACHING COLD FRONT IS LOCATED EASTERN KS SOUTH THROUGH EASTERN OK AND CONTINUING TO JUST EAST OF THE DFW METROPLEX...CONTINUING SOUTHWEST. A WARM FRONT IS MOVING NORTH THROUGH THE CWFA TODAY...AND IS CURRENTLY LOCATED OVER THE SOUTHWESTERN CORNER OF THE CWFA. WATER VAPOR IMAGERY SHOWS A DEEP TROUGH DIGGING THROUGH THE PLAINS TOWARD THE FOUR STATE REGION...WHICH IS DRIVING THE COLD FRONT EASTWARD. RADAR IMAGERY CURRENTLY SHOWS A COUPLE LINES OF SHOWERS AND THUNDERSTORMS. THE FIRST IS LOCATED FROM NORTH TO SOUTH DOWN THE CENTER OF THE CWFA THROUGH THE SHREVEPORT AREA. THE SECOND IS LOCATED OVER THE WESTERN COUNTIES. SCATTERED SHOWERS AND STORMS WILL CONTINUE THROUGH THE REMAINDER OF THE MORNING...AND SHOULD INCREASE IN COVERAGE AND INTENSITY AS WE MOVE INTO THE AFTERNOON AND GAIN A LITTLE BIT OF HEATING. FOR NOW...POPS AND WX GRIDS LOOK REASONABLE...SO HAVE NOT MADE ANY CHANGES. THERE IS A POSSIBILITY THAT THE EASTERN HALF TO TWO THIRDS OF THE CWFA COULD SEE SEVERE STORMS THIS AFTERNOON INTO EARLY THIS EVENING. PLENTY OF SHEAR IS IN PLACE OVER THE REGION WITH A DECENT LOW LEVEL JET. THE QUESTIONABLE FACTOR IS HOW MUCH INSTABILITY WILL BE AVAILABLE TO WORK WITH THIS AFTERNOON AS IT SEEMS RATHER LIMITED. IF THE AREA IS ABLE TO DESTABILIZE ENOUGH...ESPECIALLY IF ANY BREAKS IN THE CLOUDS OCCURS...THERE MAY BE ENOUGH INSTABILITY TO SUPPORT STORMS. THIS WILL ESPECIALLY BE TRUE FOR LOCATIONS SOUTH OF THE WARM FRONT. IF THIS OCCURS THEN SEVERE STORMS CAPABLE OF DAMAGING WINDS WILL BE POSSIBLE. CAN NOT RULE OUT THE POSSIBILITY OF SEEING A TORNADO OR TWO AS WELL...ESPECIALLY OVER THE SOUTHEASTERN FRINGES OF THE CWFA. THE MAIN TIMEFRAME OF SEEING ANY SEVERE STORMS WILL BE THIS AFTERNOON AND INTO EARLY THIS EVENING BEFORE THE FRONT MOVES EAST OUT OF THE CWFA BY AROUND 00-09Z. REGARDING ANY UPDATES...HAVE MADE A FEW TWEAKS BASED ON OBSERVATIONAL TRENDS. TEMPERATURES ACROSS THE SOUTHERN EXTENT OF THE CWFA HAVE BEEN WARMING SLIGHTLY MORE QUICKLY THAN ORIGINALLY EXPECTED. THEREFORE HAVE RAISED HIGH TEMPERATURES OVER THESE LOCATIONS BY A DEGREE OR TWO. ALSO...THE FRONT IS ALREADY THROUGH THE DFW METROPLEX...WHICH IS SLIGHTLY FURTHER EAST THAN ORIGINALLY EXPECTED. THEREFORE...HAVE ADJUSTED HOURLY WINDS TO SPEED UP THE FRONT BY A COUPLE OF HOURS. OTHERWISE ANY CHANGES WERE MINOR. UPDATED PRODUCTS WILL BE SENT AND POSTED TO THE WEB SHORTLY. /22/ && AVIATION... THROUGH 1800 UTC...COLD FRONT EXTENDS NEAR A KACT-KTRL-KGZL LINE AT 1600 UTC...WITH LINES OF SHRA/TSRA LOCATED ALONG AND AHEAD OF THE FRONT. LOW CIGS...AND OCCASIONAL VSBY REDUCTIONS SHOULD KEEP FLIGHT CATEGORIES TOWARD THE LOWER END OF MVFR TERRITORY. OCCASIONAL REDUCTIONS TO IFR CAN BE EXPECTED...ESPECIALLY AROUND SHRA/TSRA. COLD FRONT SHOULD MOVE TOWARD A KMNT-KTYR-KPSN LINE BY 1800 UTC. FROM 29/1800-30/1800 UTC...COLD FRONT MAY SLOW AS IT MOVES E ACROSS THE REGION. RIGHT NOW...IT LOOKS LIKE THE FRONT SHOULD REACH THE KTXK...KSHV...AND KLFK LINE BETWEEN 29/2000-30/0000 UTC...THEN KELD AND KMLU BETWEEN 30/0000-0300 UTC. SHRA/TSRA SHOULD INCREASE ACROSS S AR/NE LA AHEAD OF THE FRONT...RESULTING IN FLIGHT CATEGORY REDUCTIONS TO IFR. OUTSIDE OF CONVECTION...MVFR CIGS/VSBYS SHOULD CONTINUE. FLIGHT CATEGORIES SHOULD IMPROVE IN WAKE OF THE FRONT...AS DRIER AIR MOVES INTO THE REGION. WINDS WILL BE SE-S 10-15 KTS /GUSTY IN VICINITY OF TSRA/ AHEAD OF THE FRONT...THEN BECOME W-NW AS THE FRONT MOVES ACROSS THE REGION. /D. BUTTS/ && .PRELIMINARY POINT TEMPS/POPS... SHV 73 43 51 29 60 / 90 20 20 0 0 MLU 74 46 49 29 55 / 90 60 40 0 0 DEQ 68 35 51 22 58 / 80 20 10 0 0 TXK 71 39 49 29 57 / 80 20 10 0 0 ELD 68 38 48 26 57 / 90 30 20 0 0 TYR 72 40 53 29 60 / 60 10 10 0 0 GGG 73 40 53 27 60 / 70 20 10 0 0 LFK 76 44 56 28 61 / 70 20 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 22/21
Hazardous weather outlook, Nov 29, 11:45 AM CST, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1145 AM CST MON NOV 29 2010 OKZ077-TXZ096-108>111-124-125-136-137-149-301745- MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH- GREGG-CHEROKEE- 1145 AM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS AFTERNOON AS A COLD FRONT MOVES INTO THE REGION TODAY. SOME OF THE STORMS MAY BECOME STRONG WITH GUSTY WINDS UP TO 40 MILES PER HOUR POSSIBLE. HOWEVER...SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. THUNDERSTORMS WILL BEGIN TO DIE DOWN BY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE NEEDED THROUGH TONIGHT. ARZ050-051-059-060-070-TXZ097-112-126-138-150>153-165>167-301745- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-BOWIE-CASS-MARION- HARRISON-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- 1145 AM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING AS A STRONG COLD FRONT MOVES INTO THE FOUR STATE REGION. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WIND GUSTS BEING THE PRIMARY CONCERN. A TORNADO OR TWO CAN NOT BE RULED OUT OVER THIS AREA AS WELL. THUNDERSTORMS WILL BEGIN TO DIMINISH FROM WEST TO EAST THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED THROUGH THIS EVENING. ARZ061-071>073-LAZ001>006-010>014-017>022-301745- NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 1145 AM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO THIS EVENING AS A STRONG COLD FRONT MOVES INTO THE FOUR STATE REGION. SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WIND GUSTS BEING THE PRIMARY CONCERN. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS. THUNDERSTORMS WILL BEGIN TO DIMINISH FROM WEST TO EAST BY LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED THROUGH THIS EVENING.
In the hours before
Special weather statement, Nov 29, 9:07 AM CST, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
907 AM CST MON NOV 29 2010
ARZ059-TXZ097-111-112-291545-
BOWIE-CASS-LITTLE RIVER-MORRIS-
907 AM CST MON NOV 29 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 945 AM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
LITTLE RIVER...
IN NORTHEAST TEXAS...
BOWIE...NORTHERN MORRIS AND NORTHWESTERN CASS...
INCLUDING THE FOLLOWING LOCATIONS...
ASHDOWN...OGDEN...RICHMOND...HOOKS...MAUD...NAPLES...NEW
BOSTON...OMAHA...ROCKY BRANCH AND SIMMS...
AT 904 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR NAPLES...OR 14 MILES SOUTHWEST
OF SIMMS...MOVING NORTHEAST AT 50 MPH.
PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN LITTLE RIVER...BOWIE...NORTHERN MORRIS AND NORTHWESTERN
CASS COUNTIES SHOULD CLOSELY MONITOR THIS STORM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSSpecial weather statement, Nov 29, 12:08 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1208 PM CST MON NOV 29 2010
LAZ011-012-018-291900-
BIENVILLE-NATCHITOCHES-RED RIVER-
1208 PM CST MON NOV 29 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 100 PM CST...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
SOUTHEASTERN BIENVILLE...SOUTHERN RED RIVER AND
NORTHWESTERN NATCHITOCHES...
INCLUDING THE FOLLOWING LOCATIONS...
COUSHATTA...
AT 1203 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 14 MILES SOUTH OF COUSHATTA...OR 17
MILES WEST OF NATCHITOCHES...MOVING NORTHEAST AT 40 MPH. OTHER
STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM BRYCELAND TO
ALLEN.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN BIENVILLE...RED RIVER...AND NATCHITOCHES PARISHES SHOULD
CLOSELY MONITOR THESE STORMS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSSpecial weather statement, Nov 29, 12:13 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1213 PM CST MON NOV 29 2010
ARZ051-059-060-070-TXZ097-112-291900-
BOWIE-CASS-HEMPSTEAD-HOWARD-LITTLE RIVER-MILLER-
1213 PM CST MON NOV 29 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 100 PM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
SOUTHEASTERN LITTLE RIVER...HEMPSTEAD...SOUTHEASTERN HOWARD AND
NORTHERN MILLER...
IN NORTHEAST TEXAS...
EASTERN BOWIE AND NORTHEASTERN CASS...
INCLUDING THE FOLLOWING LOCATIONS...
FULTON...GENOA...HOPE...MANDEVILLE...OGDEN...SARATOGA...
TEXARKANA...TOLLETTE...WASHINGTON...ATLANTA...HOOKS...MAUD...
NASH...QUEEN CITY...REDWATER AND WAKE VILLAGE...
AT 1208 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF QUEEN CITY...OR
9 MILES NORTHWEST OF ATLANTA...MOVING NORTHEAST AT 55 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. SOME PEA SIZED
HAIL COULD ALSO BE SEEN WITH THIS STORM.
PEOPLE SHOULD CLOSELY MONITOR THE PROGRESS OF THIS STORM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSLocal storm report, Nov 29, 12:31 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1231 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL 3 SW TEXARKANA 33.41N 94.11W
11/29/2010 E0.75 INCH BOWIE TX EMERGENCY MNGR
DIME SIZE HAIL AT HWY 59 AND 2148
1228 PM HAIL 2 W TEXARKANA 33.44N 94.11W
11/29/2010 E0.25 INCH BOWIE TX EMERGENCY MNGR
PEA SIZE HAIL AT HWY 59 AND KINGS HWY.
&&
LFSpecial weather statement, Nov 29, 12:42 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1242 PM CST MON NOV 29 2010
TXZ152-165-166-291930-
ANGELINA-NACOGDOCHES-SAN AUGUSTINE-
1242 PM CST MON NOV 29 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 PM CST...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
SOUTHERN NACOGDOCHES...NORTHWESTERN SAN AUGUSTINE AND
ANGELINA...
INCLUDING THE FOLLOWING LOCATIONS...
BLAND LAKE...ETOILE...HUNTINGTON...MARTINSVILLE...MELROSE AND
WODEN...
AT 1237 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES EAST OF DIBOLL...MOVING
NORTHEAST AT 40 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. UP TO DIME SIZED
HAIL IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NACOGDOCHES...SAN AUGUSTINE...AND ANGELINA COUNTIES SHOULD
CLOSELY MONITOR THIS STORM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSSpecial weather statement, Nov 29, 12:52 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1252 PM CST MON NOV 29 2010
LAZ017-TXZ167-291945-
SABINE LA-SABINE TX-
1252 PM CST MON NOV 29 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 145 PM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...
IN NORTHWEST LOUISIANA...
SOUTHERN SABINE...
IN EASTERN TEXAS...
SOUTHEASTERN SABINE...
INCLUDING THE FOLLOWING LOCATIONS...
MANY...
THIS SIGNIFICANT WEATHER ADVISORY INCLUDES THE SOUTHERN PART OF
TOLEDO BEND RESERVOIR.
AT 1246 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES WEST OF TOLEDO BEND DAM...
MOVING NORTHEAST AT 35 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. SOME SMALL HAIL IS
ALSO POSSIBLE WITH THIS STORM.
MARINERS AND OTHER RECREATIONAL INTERESTS ON TOLEDO BEND RESERVOIR
SHOULD SEEK SAFE HARBOR. PEOPLE IN SOUTHEASTERN SABINE COUNTY AND
SOUTHERN SABINE PARISH SHOULD CLOSELY MONITOR THE PROGRESS OF THIS
STORM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 2:01 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 29 min |
| Nov 29, 2:30 PM CST | Tornado Warning | SHV | Grant, Natchitoches, Winn | 30 min |
| Nov 29, 2:57 PM CST | Tornado Warning | SHV | Grant, Winn | 33 min |
| Nov 29, 3:28 PM CST | Tornado Warning | SHV | Caldwell, Jackson, Winn | 32 min |
| Nov 29, 3:37 PM CST | Tornado Warning | SHV | Grant, Natchitoches, Winn | 38 min |
| Nov 29, 3:59 PM CST | Tornado Warning | SHV | Caldwell, Jackson, Ouachita | 21 min |
| Nov 29, 4:02 PM CST | Tornado Warning | SHV | Caldwell, Jackson, Winn | 43 min |
| Nov 29, 4:09 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 51 min |
| Nov 29, 5:08 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 37 min |
| Nov 29, 5:39 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 42 min |
Nearby
Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.